advertisement
Question
Posted by: TPC | 2011-07-01

Feeling bad

Good day. I have different symptoms but do not know if they are related. I have a headache 24/7 and take at least 1 Myprodol per day. I have severe heartburn after I have eaten and constant lower back pain. I sometimes have tummy cramps as well. I am very tired all the time although I sleep at least 7 hours at night. I feel dizzy regularly. I am on Cymgen for the last year and am sure the Cymgen is not causin gany of this. Any advise please as I feel to ashame to go to my GP as I feel like a " mouner" .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

TPC

You are experiencing severe side effects from Cymgen and I suggest that you consult your doctor for a prescription for an alternative anti-depressant like Cipralex, which should have far less side-effects.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement